I was taken off of Lisinopril BP medication because of a reaction to the 2nd COVID vaccine (lip swelling). It was not caused by the lisinopril. Is getting back on lisinopril an option?
Interested in more discussions like this? Go to the Heart & Blood Health Support Group.
@lindseysmith2023 welcome to Mayo Clinic Connect! It sounds like you were taken off a blood pressure medication due to a Covid vaccination reaction. How did your doctors tie the two together? Did they replace the Lisinopril with another medication; perhaps they are considering keeping you on the replacement?
Going back to a previous medication is your medical team's call. What is their plan? I was just titrated off amlodipine and had lisinopril added into my regimen.
I was put on metoprolol. I got off of it due to side effects (tiredness, lack of energy, weight gain & dry eyes). Clonidine bp I could not function on it. I’m on spironolactone.
The doctor said that I should not take lisinopril because I had lip swelling. They said even though the lisinopril didn’t cause it, I shouldn’t take it. It doesn’t make sense to me. I had no problems with the medication prior to getting the vaccine. Now, I have elevated blood pressure, and don’t know what medication to take. Ugh!
sounds like your doctor is asleep at the switch!
I would definitely move on.
Sounds like going back in Lisinopril would help you! Maybe you should bring this up to your Dr again if it was working prior to getting the vaccine.
I am going to talk to my doctor about again.
Was put on it back in 2019 .. ended up in the ER thought I was having a heart attack .. if you do research on it you will find it is one of the most dangerous BP meds out there
I was on Linisipril for six months and it caused a cough that got worse and worse resulting in dry heaves. Eating caused my throat to tickle unbearably. Once I went off the drug the cough stopped ina couple of weeks.
What blood pressure medication are you taking now?
What blood pressure medication do you take now?
I’m taking propranolol for my high pulse.